Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 45, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 2, 2016, 3:08 AM EST. It took effect at Dec 3, 2016, 1:00 AM EST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2016, 3:08 AM EST (08:08 UTC)
- In effect from
- Dec 3, 2016, 1:00 AM EST
- Expired
- Dec 4, 2016, 2:00 PM EST
- In force
- 37 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
043 WHUS72 KTAE 020808 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 AM EST FRI DEC 2 2016 GMZ750-755-770-775-021615- /O.NEW.KTAE.SC.Y.0045.161203T0600Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 308 AM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 2 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 2 PM EST SUNDAY. * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL WAVES UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LAHR
7 follow-up statements
353 WHUS72 KTAE 021447 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 947 AM EST FRI DEC 2 2016 GMZ750-755-770-775-022130- /O.CON.KTAE.SC.Y.0045.161203T0600Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 947 AM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 2 PM EST SUNDAY... * WINDS...EAST TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL WAVES UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
699 WHUS72 KTAE 021947 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EST FRI DEC 2 2016 GMZ750-755-770-775-030930- /O.CON.KTAE.SC.Y.0045.161203T0600Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 247 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 2 PM EST SUNDAY... * WINDS...EAST TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL WAVES UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PULLIN
425 WHUS72 KTAE 030219 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 919 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 2 PM EST SUNDAY FOR HIGH WINDS AND SEAS ACROSS MUCH OF THE FLORIDA PANHANDLE AND BIG BEND COASTAL WATERS... GMZ750-755-770-775-030945- /O.CON.KTAE.SC.Y.0045.161203T0600Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 919 PM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 2 PM EST SUNDAY... * WINDS...NORTHEAST TO EAST 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL WAVES UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
013 WHUS72 KTAE 030847 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EST SAT DEC 3 2016 GMZ750-755-770-775-031700- /O.CON.KTAE.SC.Y.0045.000000T0000Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 347 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST SUNDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL WAVES UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LAHR
344 WHUS72 KTAE 031531 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1031 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST SUNDAY FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NM... GMZ750-755-770-775-032300- /O.CON.KTAE.SC.Y.0045.000000T0000Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1031 AM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST SUNDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL WAVES UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS72 KTAE 032051 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 351 PM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST SUNDAY FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NM... GMZ750-755-770-775-040930- /O.CON.KTAE.SC.Y.0045.000000T0000Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 351 PM EST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST SUNDAY... * WINDS...SOUTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL WAVES UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
417 WHUS72 KTAE 040843 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 AM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER OUT TO 60 NM... GMZ750-755-770-775-041900- /O.CON.KTAE.SC.Y.0045.000000T0000Z-161204T1900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 343 AM EST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * WINDS...SOUTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL WAVES UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 12:23 AM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Dec 2, 12:23 AM EST, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1223 AM EST Fri Dec 2 2016 .AVIATION [Through 06Z Saturday]... VFR conditions are expected through the TAF period. A few mid level clouds will move in during the day today. Winds will be light until about 14-15z and then increase to 5-8kts from the north and become light again for the nighttime period. && .PREV DISCUSSION [858 PM EST]... .NEAR TERM [Through Tonight]... High pressure and a dry airmass is building into the area behind a cold front. Expect mostly clear skies tonight with overnight lows ranging from the mid to upper 30s across the northwest to the low to mid 40s along the coast. .SHORT TERM [Friday Through Saturday Night]... The short term period will begin with dry and benign weather across the entire region, as a ridge of high pressure builds into the area at the surface under quasi-zonal flow across the southeast. Deep layer dry air will be in place across much of the southeast, inhibiting any precipitation chances and yielding mostly clear skies. This will be short-lived, as southeasterly to southerly flow will begin to advect moisture into the area once again on Saturday in response to a system developing to the west of the tri-state region. Cloud cover is expected to increase from west to east through the day Saturday, with any shower chances remaining confined to far western portions of the forecast area. Seasonal temperatures will reign through the short term, with afternoon highs generally in the mid 60s to lower 70s and overnight lows in the 40s Friday night, warming to the 50s Saturday night due to increased cloud cover. .LONG TERM [Sunday Through Thursday]... Shower chances will return to the area once again on Sunday. A potent negatively tilted upper level low over northern Mexico will emits subtle shortwave troughs across the region, moistening the airmass at mid and upper levels. This, coupled with continued moist southerly flow and forcing in the form of a warm front lifting northward across the region Sunday into Monday will yield high chances for showers and embedded thunderstorms across the region. Moist southerly flow will persist across the region into the work week, keeping shower chances in the forecast. The latest operational model guidance ejects the aforementioned upper low eastward on Monday, moving it across the lower Mississippi Valley and into the Southeast on Tuesday. Given the moisture already in place, as well as forcing and strong shear from the approaching system, a few stronger thunderstorms could be possible late Monday into Tuesday. Right now, it appears the limiting factor(s) will be instability as well as the potential displacement of the strongest forcing from greatest buoyancy as the shortwave trough lifts northeastward. Will continue to monitor in the coming days as the finer details of the forecast will determine the resultant weather with this system. Well above average temperatures will persist across the region through Tuesday before a gradual cooldown for the end of the period with the passage of a weak front. Afternoon highs will generally run in the mid to upper 70s, with overnight lows in the upper 50s to lower 60s north, and mid to upper 60s south. .MARINE... Nocturnal increases in northeasterly winds and seas are expected tonight and tomorrow night, with winds remaining elevated into the weekend. Cautionary conditions are expected tonight, with winds ranging from 15 to 20 knots and seas of 3 to 5 feet. Advisory level conditions are possible Friday night into the weekend, especially across our western zones, with winds possibly exceeding 20 knots and seas of 4 to 6 feet, occasionally reaching 8 feet offshore. .FIRE WEATHER... Cooler and drier airmass to filter into the region beginning tonight featuring minimum relative humidity values on Friday in the low to mid 20 percent range. Winds and ERC values will preclude red flag criteria, however. Relative humidity values will be slightly higher on Saturday with no red flag criteria being met into the weekend. .HYDROLOGY... Periods of rainfall are expected late this weekend into early next week, with widespread totals of around an inch or higher possible from Sunday through Tuesday. No widespread flooding is anticipated, especially with the ongoing drought, but this rainfall may help to ease drought conditions a bit through next week. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 71 44 69 52 73 / 0 0 0 0 30 Panama City 70 50 68 57 72 / 0 0 0 10 50 Dothan 66 43 62 50 67 / 0 0 20 10 60 Albany 66 43 65 50 67 / 0 0 10 10 50 Valdosta 69 41 68 50 73 / 0 0 0 0 30 Cross City 69 42 72 52 77 / 0 0 0 0 20 Apalachicola 68 50 68 59 72 / 0 0 0 0 30 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Scholl SHORT TERM...DVD LONG TERM...Pullin AVIATION...Fieux MARINE...Godsey FIRE WEATHER...Pullin HYDROLOGY...Scholl
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 11:08 AM EST | Rip Current Statement | TAE | Gulf | 12 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.